# SDR ZZDA2011431

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG APRON NR 2 COWL LATCH LOWER CUTOUT, CRACKED.  ACCOMPLISHED LOWER CUTOUT DOUBLER REPAIR PER TRA 17-54-TR00129.
